MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS27
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
The manufacturer was informed of a perivalvular leak after implant of perceval sutureless aortic heart valve, pvs27/size xl.The valve was implanted on (b)(6) 2020.As reported, they are planning to improve paravalvular leak by interventional treatment, such as place an occluder or dilation again with a balloon.Also reported, the perivalvular leak appeared immediately after procedure was finished.And the ar was 3+.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the limited information available, it is not possible to establish a definitive root cause of the reported event.Based on the medical judgement received, there was no issue with the device, and they do not think that this was a product issue.Furthermore, from the document review performed, no manufacturing deficiencies were identified.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was informed of a perivalvular leak after implant of perceval surtureless aortic heart valve, pvs27/size xl.The valve was implanted on (b)(6) 2020.As reported, they were planning to improve paravalvular leak by interventional treatment, such as place an occluder or dilation again with a balloon.Based on the information received, the perivalvular leak appeared immediately after procedure was finished, and the ar was 3+.Reportedly, surgeons don¿t think that this was a product issue.No further information was provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
roberta lamberti
5005 north fraser way
burnaby, bc 
MDR Report Key15388595
Report Number3005687633-2022-00137
Device Sequence Number17558223
Product Code LWR
UDI-Device Identifier08022057014726
UDI-Public(01)08022057014726(240)ICV1211(17)230120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2023
Device Model NumberPVS27
Device Catalogue NumberICV1211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale